Posts: 1
Registered: ‎01-14-2013

Has Anyone Experienced Adverse Reactions to Perricone Products?

I purchased the recent Vitamin C TSV as my first Dr. Perricone products. The Serum and the Vitamin C cream seem fine, but as soon as I apply the Face Finishing Moisturizer, my entire face and neck start stinging. It doesn't last to long, but I can't help but think this may not be the way my skin should react to this particular product. Has anyone experienced a similar reaction?

I am close to 50 years old w/combination skin, and redness over cheeks.

Thank you!

Let's Stay in Touch

* *You're signing up to receive QVC promotional email.
Connect with Us

The scoop on everything Q, from helpful tips to interesting tidbits, questions, answers, and more.

QVC is not responsible for the availability, content, security, policies, or practices of the above referenced third-party linked sites, nor liable for statements, claims, opinions, or representations contained therein. QVC's Privacy Statement does not apply to these third-party web sites.

© 1995–2015 QVC, Inc. All rights reserved. Trademark Notice

Desktop View Mobile View